MathSciNet Relay Station
MathSciNet bibliographic data
MR940488 41A20 (42A32)
Stanojević, Časlav V. Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 1, 283–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement